January 15, 2011 at 12:37 pm #88979
AnonymousInactiveJanuary 15, 2011 at 12:37 pmPost count: 14413
I guess I can just make updates on how its going. I know that others have made this trip before, any insight would be great!REPORT ABUSEJanuary 16, 2011 at 12:18 pm #99266
AnonymousInactiveJanuary 16, 2011 at 12:18 pmPost count: 14413
Wondering what kind of meds your on, and how is it going?REPORT ABUSEJanuary 19, 2011 at 12:20 pm #99267
AnonymousInactiveJanuary 19, 2011 at 12:20 pmPost count: 14413
Well its day 5 and so far so good. A lot of the problems I had before taking the meds have subsided. They gradually return as the medication wears off. The first few days the side effects were more noticable but now that my body is more used to it things are going good. My sleep schedule has returned to a semi normal pattern. My anxeity is for the most part gone. I have some flare ups every now and then but after some deep breaths, and a reminder that its ok, and that i’m over reacting i’m usually ok.
I have to admit that when I found out that I was being put on Adderall I was a bit aprehensive about it. I had read about it a little bit and not knowing the true benifits of the drug dismissed it because of the possible side effects. 5 days into treatment and I wouldnt change a thing.REPORT ABUSEJanuary 19, 2011 at 3:58 pm #99268
turboMemberJanuary 19, 2011 at 3:58 pmPost count: 89
Glad to hear it’s going well.
One question – when you commented that “my anxiety for the most part is gone” are you referring to anxiety you initially experienced as a “side effect” of using the medication? Or did you have anxiety issues before?REPORT ABUSEJanuary 22, 2011 at 1:29 am #99269
AnonymousInactiveJanuary 22, 2011 at 1:29 amPost count: 14413
Like you Kylep I was put on Adderall, the result’s have been great.REPORT ABUSEJanuary 22, 2011 at 12:29 pm #99270
AnonymousInactiveJanuary 22, 2011 at 12:29 pmPost count: 14413
I have a lot of anxiety when i’m not on the medication. How have you been sleeping? How has your appetite been?
I’ve been having some problems sleeping and some appetite problems. I’ve also gotten sick over this last week. I’m not sure if its from lack of rest and nutrients, i’m sure it is but then again it is the dead of winter and the peak of flu season.
I was thinking about how this has been going last night. Today makes one week that i’ve been on it. I’m a much better person when i’m on it. It really seems to help expecially at work. I was also thinking about the side effects though, and there are enough to get me thinking. I’m going to finish the month off I think and then report back to my doc with my journal. I have an appointment with a temporary counceller on Tuesday so we’ll see what he has to say.REPORT ABUSEFebruary 13, 2011 at 8:24 pm #99271
AnonymousInactiveFebruary 13, 2011 at 8:24 pmPost count: 14413
i just started adderall too. only for a few days. i did notice a difference in motivation and focus. i hope it continues!REPORT ABUSEMarch 12, 2011 at 12:43 am #99272
AnonymousInactiveMarch 12, 2011 at 12:43 amPost count: 14413
I started a trial of Concerta 27 two weeks ago. After 5 days the dose was increased to two in the morning. The first day I had two I spent about three hours feeling “surprised”. It did wear off and I went into a more focused feeling. I would say it made me feel more self aware rather than self-conscious. It is early yet and I haven’t got the “sleep hygiene” thing under control yet. I stay up late and the party starts in my head again. I*also noticed that I seem to brux more during waking hours. I wear a night guard which helps at night, but I forget in the daytime. Timing and circumstance with appointments and paperwork at the doctor’s office are such that I have one left and will have to go without for a few days. I wish I had adequate income to cover the cost, but I can’t work at a full time job until I get the ADD properly managed. I am trying to get some proof of income together (I’m a freelancer) so I can get some government coverage.REPORT ABUSEApril 4, 2011 at 8:07 pm #99273
AnonymousInactiveApril 4, 2011 at 8:07 pmPost count: 14413
I had to look up ‘brux’ :o). Are you saying this is a side effect of medication or a symptom of ADD?
I only found out about 6 months ago from the dentist that I grind my teeth. It wasn’t my regular dentist and he said “of course, you grind your teeth” to which I was totally stunned (but shouldn’t have been – even my eye teeth have a flat surface!). I have, for a long time, been convinced I bite my tongue when I sleep.REPORT ABUSEApril 4, 2011 at 9:16 pm #99274
AnonymousInactiveApril 4, 2011 at 9:16 pmPost count: 14413
I was on Ritalin for one year, then went off it for a year. I worked out how to keep the house in pretty good order, but didn’t have the time or the energy, physical or mental, to do anything else. I’m back on Ritalin now and took my first dose about 1 1/2 hours ago. Do you know what it’s like when your brow has been furrowed with tension and you haven’t been aware of it and finally you relax enough for your brow to soften? That’s how my brain feels right now. You don’t know how bad you feel until it goes away. I really need to come up with a good general planner that’s got all the little stuff and the big stuff that I need to do. but up until know I haven’t been able to come up with anything cohesive. I’ve got thngs scattered all over in my head, but I can’t organize it on paper. Can you all PLEASE give me some help? I always do better if I can see things written down.REPORT ABUSEApril 4, 2011 at 9:57 pm #99275
AnonymousInactiveApril 4, 2011 at 9:57 pmPost count: 14413
Yes, Adderall XR is the best! Make sure you drink lots of water and try to take it with protein. Piece of chicken, egg/sausage sandwich, whatever…. but water, water, water during the day. It works GREAT.REPORT ABUSE
First hour and a half on meds2011-01-15T12:37:47+00:00
Viewing 0 posts
Viewing 11 posts - 1 through 11 (of 11 total)
Viewing 11 posts - 1 through 11 (of 11 total)